Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had breast cancer, cellulitis, strep infection, scarlet fever, frequent urination, vaginal swelling. Help?

I have a vertical 4 red arc bordering my left ankle and was wondering what it may be. Here is a background on me. I had breast cancer in 2009 and was treated with 26 high dose radiation visits and have been on the 5-yr Tamoxifen treatment plan for 3 years now. I also had a foot wound in which I was diagnosed with Cellulitis , Strep infection and Scarlett Fever, 1 year ago. I flew a long distance 6 months later and both of my feet, ankles and legs swelled up again. My family doctor told me it was just the long flight and that I should get stockings and get up during the flight. I disagreed and thought it was related to my Cellulitis and wondered if my Strep infection was cured. I was originally given 3 antibiotics to treat Strep, Mersa and 1 other infection for the recommended length of time, my family doctor said the infection was treated but did not do a follow up blood test for strep. I still have a few red dots on my legs below my knees. I just got back from a trip to Hawaii from Alaska and my legs were fine! Currently, my latest blood test revealed high glucose and high calcium. My oncologist asked me to do another blood test to recheck my calcium and go from there. I also have an appointment with an internist for an office visit to report blood from rectum with more frequent and loose stools. My family history is cancer, heart disease. No diabetes. I have normal low blood pressure, 101/63 or so. I have also been going through menopause for the last 9 years. I also have frequent nighttime urination along with incontinence . I have to wear a daily panty liner because of discharge. I have had yearly exams and tests ran for all std s but all have come back negative. Sometimes I feel like I have a swollen gland in the outside vaginal area and once in a while feel maybe an ovary pang.? I have had a cough the last couple of months, running nose and a sneeze ever now and then. I have also had a couple of scans on my neck area because of bone grinding and neck tipping . My cartilage is gone between a couple of discs and I was diagnosed with osteopenia and told to take calcium supplements.
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query

i can feel your concerns

it's really hard to cope with so many problems

you need to moniter your blood sugar.and you may need medications if it is continuously high.modify your diet.avoid junk food and bakery items.use fresh fruits and vegetables
for your loose stools ,you can use ispagol need a routein urine examination to rule out any urinary infection.moreover you can have pelvic exercises to overcome urinary incontinence.

for cough , use honey and green tea.steam inhalation is also effective.avoid cold and soft drinks.
you can use some antihistamine after consulting your doctor.continue using calcium supplements and also use vitamin D Supplements .
wishing you good health

Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor